For oral administration only.
1-2 tablets, every 4-6 hours. Not to exceed 8 tablets in a 24-hour period.
Patients using Panadol Extra may at times experience nausea, dizziness , and sedation. If you experience any of these symptoms for a long period of time, please consult your doctor.
Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Keep out of sight and reach of children.